List of All Articles 

S.No Title of The Article Authors Published In Pages  
1 ON REDUCIBILITY OF CERTAIN q-DOUBLE HYPERGEOMETRIC SERIES AND CLAUSEN TYPE IDENTITIES Remy Y. Denis
S.N.Singh
S.P.Singh
Volume 1 Issue 1 1-17 Read more
2 TWO VARIABLE MODIFIED LAGUERRE POLYNOMIALS AND THEIR GENERATING RELATIONS M.A.Pathan
Subuhi Khan
Ghazala Yasmin
Volume 1 Issue 1 19-28 Read more
3 A CERTAIN CLASS OF MULTIPLE GENERATING FUNCTIONS INVOLVING MITTAG-LEFFLER’S FUNCTIONS M. Kamarujjama
M. Khursheed Alam
Volume 1 Issue 1 29-38 Read more
4 UNSTEADY MHD FLOW OF A GENERALIZED VISCOELASTIC OLDROYDIAN FLUID P.R.Sengupta
Shyamal Kumar Kundu
Volume 1 Issue 1 39-54 Read more
5 SOME REMARKS ON WIENER-HOPF EQUATIONS AND VARIATIONAL INEQUALITIES IN BANACH SPACES Kaleem Raza Kazmi
Mohd. Iqbal Bhat
Volume 1 Issue 1 55-62 Read more
6 BILATERAL GENERATING RELATIONS FOR CERTAIN HYPERGEOMETRIC FUNCTIONS OF MORE THAN ONE VARIABLE P.K.Banerji
F.B.F. Mohsen
Volume 1 Issue 1 63-70 Read more
7 THE ASKEY-WILSON OPERATOR AND THE $_6\Phi_5$ SUMMATION FORMULA Shaun Cooper Volume 1 Issue 1 71-82 Read more
8 N-HIGH SUBMODULES AND h-TOPOLOGY Fazal Mehdi
Alveera Mehdi
Volume 1 Issue 1 83-88 Read more
9 Modular Relations Involving Eisenstein Series M. S. Mahadeva Naika
C. Shivashankar
Volume 11 Issue 1 1-16 Read more
10 On the Projective Flatness of a Finsler space with infinite series ..... Gauree Shanker
Sruthy Asha Baby
Volume 11 Issue 1 17-24 Read more
11 On Certain Transformations of Bivariate Basic Hypergeometric Series using q-Fractional Operators Dr.Jayprakash Yadav
Dr.N.N.Pandey*
Volume 11 Issue 1 25-30 Read more
12 Fractional Integral Transformations of Mittag-Leffler Type E-function Sanjay Bhatter
Sheikh Mohammed Faisal
Volume 11 Issue 1 31-38 Read more
13 On WP Bailey pair and transformation formulae for q-hypergeometric series S.N.Singh
Sunil Singh*
Priyanka Singh
Volume 11 Issue 1 39-46 Read more
14 On Certain New WP Bailey Pairs and Their Applications G.S. Pant
K.B. Chand
V.P. Pande*
Volume 11 Issue 1 47-54 Read more
15 Generalized Yang-Fourier Transforms by using M-Series to Heat-Conduction in a Semi-In finite Fractal Bar Manoj Sharma, Volume 11 Issue 1 55-64 Read more
16 Certain Results Involving Lambert Series and Continued Fractions-I Satya Prakash Singh Volume 11 Issue 1 65-70 Read more
17 On Certain continued Fractions Bindu Prakash Mishra,
Ashutosh Singh*
Amit Kumar Singh*
Volume 11 Issue 1 71-78 Read more
18 On Hypergeometric Series and Continued Fractions Dr. Trishla Mehta (Principal)
Dr. Vijay Yadav,
Volume 11 Issue 1 79-88 Read more
19 Three Expansions for a Three Variable Hypergeometric Function Pasumarthi A. Padmanabham Volume 11 Issue 1 89-92 Read more
20 Basic Hypergeometric Series and Fourier Transform Dr. Ravindra Kumar Yadav Volume 11 Issue 1 93-96 Read more
21 Some Extensions of Multiple Gaussian Hypergeometric Series Renu Chugh,
Prakriti Rai*
Smita Sharma**
Volume 11 Issue 1 97-106 Read more
22 On Certain New Bailey Pairs and Their Applications K.B. Chand
G.S. Pant
V.P. Pande*
Volume 11 Issue 1 107-114 Read more
23 On Hypergeometric Proof of Certain Continued Fraction Results Bindu Prakash Mishra,
Swatantra Shukla*
Jitendra Prasad**
Volume 11 Issue 1 115-122 Read more
24 On Bailey's Transform and Expansion of Hypergeometric Functions-I S.N.Singh
Satya Prakash Singh
Volume 11 Issue 2 01-10 Read more
25 On Dual WP Bailey Pairs and its Applications Bindu Prakash Mishra, Volume 11 Issue 2 11-20 Read more
26 On Analytic Submanifolds of Di fferent Kahlerian Spaces Rajeev Kumar Singh Volume 11 Issue 2 21-26 Read more
27 Certain uni fied integral involving Generalized Bessel-Maitland function N.U. Khan
M. Ghayasuddin
Waseem A. Khan
Sarvat Zia
Volume 11 Issue 2 27-36 Read more
28 On Bailey's Transform and Expansion of Basic Hypergeometric Functions-II S.N.Singh
Satya Prakash Singh
Vijay Yadav,
Volume 11 Issue 2 37-46 Read more
29 On certain transformation formulae for terminating hypergeometric series Mohammad Shahjade
Mohd. Nafees Siddiqui
Manoj Kumar Pathak
Volume 11 Issue 2 47-58 Read more
30 Common fixed point results for weakly commuting maps by altering distances Amalendu Choudhury
T Som
Volume 11 Issue 2 59-68 Read more
31 On certain transformations of basic hypergeometric functions G.S. Pant
K.B. Chand
V.P. Pande
Volume 11 Issue 2 69-80 Read more
32 ON CERTAIN CLASS OF EULER TYPE INTEGRALS INVOLVING EXTENDED AND MULTIPARAMETER HURWITZ LERCH ZETA FUNCTIONS B. B. Jaimini
R. P. Somani
Volume 12 Issue 1 1-10 Read more
33 TRANSFORMATION FORMULAE FOR POLY-BASIC HYPERGEOMETRIC SERIES Sunil Singh
Satya Prakash Singh
Volume 12 Issue 1 11-18 Read more
34 ON FOURIER-TRANSFORM, GENERALIZED FOURIER TRANSFORM AND THEIR APPLICATIONS Bishnudeo Sah
Vijay Kumar
Volume 12 Issue 1 19-24 Read more
35 CERTAIN IDENTITIES RELATED TO THE ROGERS-RAMANUJAN CONTINUED FRACTION Khaled A. A. Alloush
M. Manjunath
K. R. Rajanna
Volume 12 Issue 1 25-44 Read more
36 A NOTE ON CERTAIN IDENTITIES INVOLVING GENERAL DOUBLE AND TRIPLE HYPERGEOMETRIC FUNCTIONS OF EXTON AND SRIVASTAVA M. I. Qureshi
K. A. Quraishi
Mohd. Sadiq Khan
A. Arora
Volume 12 Issue 1 45-56 Read more
37 THE GENERAL EULERIAN INTEGRAL WITH ALEPH (N)-FUNCTION Sanjay Bhatter
Rakesh Kumar Bohra
Volume 12 Issue 1 57-66 Read more
38 ON THE VISCOUS FLUID FLOW THROUGH CYLINDRICAL TUBE OF ELLIPTICAL CROSS-SECTION FILLED WITH POROUS MEDIUM Iftekhar Ahamad Ansari
Nafis Ahmad
K. B. Yadav
Volume 12 Issue 1 67-76 Read more
39 ON DOUBLE SERIES IDENTITIES Priyanka Singh
Ashutosh Singh
Amit Kumar Singh
Volume 12 Issue 1 77-86 Read more
40 PRODUCT FORMULAS FOR MOCK THETA FUNCTIONS K.B. Chand
G.S. Pant
V.P. Pande
Volume 12 Issue 1 87-94 Read more
41 OBSERVING GENERAL SERVICE QUEUES BEFORE JOINING Pratima Singh Volume 12 Issue 1 95-102 Read more
42 MATRIX TRANSFORMATIONS IN SOME SEQUENCE SPACES A. A. Ansari
Seraj Ahmad Khan
Na s Ahmad*
Volume 12 Issue 1 103-112 Read more
43 MODIFIED SADDLEPOINT DENSITY ESTIMATES Serge B. Provost
Susan Sheng
Volume 12 Issue 2 01-18 Read more
44 ON THE LINEAR COMBINATION OF N LOGISTIC RANDOM VARIABLES AND RELIABILITY ANALYSIS L. C. de S. M. Ozelim
C.E. G. Otiniano
P. N. Rathie
Volume 12 Issue 2 19-34 Read more
45 MULTIMODEL STRESS-STRENGTH UNDER PATHWAY MODELS A.M. Mathai
T. Princy
Volume 12 Issue 2 35-48 Read more
46 PRESENT STATUS OF STATISTICAL EDUCATION IN INDIA D.S. Hooda Volume 12 Issue 2 49-58 Read more
47 RELATION OF DIRICHLET AVERAGES AND FRACTIONAL INTEGRAL OPERATORS OF FUNCTIONS OF MATRIX VARIABLES D.N. Vyas Volume 12 Issue 2 59-68 Read more
48 PBIB-DESIGNS WITH m = 1, 2, 3, 4 AND p 2  ASSOCIATED CLASSES ARISING FROM ?cc-SETS OF SOME SPECIAL KIND OF GRAPHS B. Chaluvaraju
N. Manjunath
Volume 12 Issue 2 69-80 Read more
49 SPHERICALLY SYMMETRIC ANISOTROPIC PERFECT FLUID BALL IN GENERAL RELATIVITY A. Sah
Prakash Chandra
Kali Charan
Volume 12 Issue 2 81-92 Read more
50 ON MIXED TRILATERAL GENERATING RELATIONS OF LAGUERRE POLYNOMIALS Kamlesh Bhandari Volume 12 Issue 2 93-96 Read more
51 THE CHARACTERISTIC RELATIONS DUE TO LUPAS- KUMARPATHAN- TYPE OPERATORS Hemant Kumar Volume 12 Issue 2 97-106 Read more
52 MATHEMATICS UNDERSTANDING: INITIATIVES AND OUTREACH Indu Puri Volume 12 Issue 2 107-114 Read more
53 CERTAIN NEW RESULTS OF THE S-GENERALIZED GAUSS HYPERGEOMETRIC FUNCTION TRANSFORM M. K. Bansal
R. Jain
Volume 12 Issue 2 115-124 Read more
54 EULER-DARBOUX EQUATION ASSOCIATED WITH EXPONENTIAL FUNCTION OF CONVOLUTION TYPE-II U.K. Bajpai
V.K. Gaur
Volume 12 Issue 2 125-136 Read more
55 RELATIVISTIC MODELING OF RADIATING FLUID BALL WITH OCCURRENCE OF HORIZON Kali Charan
D.P.Singh
Neetu Singh
Volume 12 Issue 2 137-146 Read more
56 WORLD DEVELOPMENT INDICATORS ANALYTICS FOR SOUTH ASIAN ASSOCIATION FOR REGIONAL COOPERATION COUNTRIES Kavita Pabreja Volume 12 Issue 2 147-160 Read more
57 THE UBIQUITOUS DIGITAL TIME GROUP TG K. Srinivasa Rao
Pankaj Pundir
Volume 13 Issue 1 01-10 Read more
58 K BANHATTI AND K HYPER-BANHATTI INDICES OF WINDMILL GRAPHS V. R. Kulli
B. Chaluvaraju
H. S. Boregowda
Volume 13 Issue 1 11-18 Read more
59 THE TOTAL EDGE GEODETIC DOMINATION NUMBER OF A GRAPH P. Arul Paul Sudhahar
A. Ajitha
A. Subramanian
Volume 13 Issue 1 19-26 Read more
60 A STUDY OF UNIFIED INTEGRALS INVOLVING THE GENERALIZED POLYNOMIAL SET, GENERALIZED LEGENDRE'S ASSOCIATED FUNCTION AND ALEPH (N) FUNCTION WITH APPLICATIONS Sanjay Bhatter
Rakesh Kumar Bohra
Volume 13 Issue 1 27-46 Read more
61 CERTAIN CLASS OF EULERIAN INTEGRALS WITH THE MULTIVARIABLE I-FUNCTION DEFINED BY PRASAD F.Y. Ayant Volume 13 Issue 1 47-56 Read more
62 ON CERTAIN CONTINUED FRACTION REPRESENTATION FOR RATIO OF POLY-BASIC HYPERGEOMETRIC SERIES Sunil Singh
Nidhi Sahni
Volume 13 Issue 1 57-64 Read more
63 CERTAIN TRANSFORMATION FORMULAS FOR BASIC HYPERGEOMETRIC SERIES Jayprakash Yadav Volume 13 Issue 1 65-70 Read more
64 SIMULATION STUDY OF PUBLIC TRANSPORT VEHICLE AT VARIOUS ROUTES USING SINGLE SERVER M/M/I QUEUE MODEL Pradeep K Joshi
Nidhi Sharma
R. K. Sharma
Volume 13 Issue 1 71-86 Read more
65 EXPLORING INFINITY MATHEMATICALLY Vishnu K Gurtu Volume 13 Issue 1 87-92 Read more
66 A STUDY OF H - FUNCTION Jyoti Mishra
Vandana
Volume 13 Issue 1 93-100 Read more
67 PARTITION THEORETIC INTERPRETATIONS OF CERTAIN IDENTITIES OF ROGERS-RAMANUJAN TYPE K.B. Chand
V.P. Pande
Volume 13 Issue 1 101-110 Read more
68 FIXED POINT THEOREMS FOR RATIONAL CONTRACTION MAPPING IN CONE b-METRIC SPACES Pawan Kumar
Z.K. Ansari
Arun Garg
Volume 13 Issue 1 111-124 Read more
69 TWO PHASE FLOW OF THE CONDENSATION BOUNDARY LAYER THROUGH POROUS MEDIUM Shubha Devi Yadav Volume 13 Issue 1 125-138 Read more
70 ON GENERALIZED ?-DUALS OF SOME SEQUENCE SPACES Seraj Ahemed Khan
Ashfaque A. Ansari
K.B. Gupta
Volume 13 Issue 1 139-148 Read more
71 CALCULATION OF TRANSMISSION SPECTRA OF APERIODIC PHOTONIC CRYSTALS J P Pandey Volume 13 Issue 1 149-154 Read more
72 CONCERNING THE CONJUGATE OF A PARTITION Neville Robbins Volume 13 Issue 2 01-04 Read more
73 CERTAIN DOUBLE SERIES ROGERS - RAMANUJAN TYPE IDENTITIES Saniya Batra
Prakriti Rai
S.N. Singh
Volume 13 Issue 2 05-18 Read more
74 GENERALIZATION OF CERTAIN CONTINUED FRACTIONS OF SRINIVASA RAMANUJAN Shyamli Gupta Volume 13 Issue 2 19-26 Read more
75 SOME BILINEAR GENERATING RELATIONS INVOLVING CLASSICAL HERMITE POLYNOMIALS VIA MEHLER’S FORMULA Chaudhary Wali Mohd.
M.I. Qureshi
Deepak Kumar Kabra
Shabana Khan
Volume 13 Issue 2 27-36 Read more
76 EXPANSION FORMULAE INVOLVING THE MULTIVARIABLE I-FUNCTION Frederic Ayant Volume 13 Issue 2 37-46 Read more
77 AN INNOVATIVE APPROACH ON NANO SOFT TOPOLOGICAL SPACE M. Lellis Thivagar
S. P. R. Priyalatha
Volume 13 Issue 2 47-62 Read more
78 PREOPEN SETS IN BISPACES Amar Kumar Banerjee
Pratap Kumar Saha
Volume 13 Issue 2 63-74 Read more
79 CNP-EQUIVALENT CLASSES OF GRAPHS Shikhi M.
Anil Kumar V.
Volume 13 Issue 2 75-84 Read more
80 ON CERTAIN PRODUCT FORMULAS FOR BASIC HYPERGEOMETRIC FUNCTIONS Satya Prakash Singh
S N Singh
Vijay Yadav
Volume 13 Issue 2 85-94 Read more
81 TRANSFORMATIONS OF UNILATERAL BASIC HYPERGEOMETRIC SERIES S. Ahmad Ali
S. Nadeem Hasan Rizvi
Volume 13 Issue 2 95-104 Read more
82 COMMON FIXED POINT OF SEMI-COMPATIBLE MAPS IN PARTIALLY ORDERED COMPLEX VALUED GENERALIZED METRIC SPACE C.S. Chauhan
R.K. Sharma
V. Raich
Volume 13 Issue 2 105-124 Read more
83 SOME FIXED POINT RESULTS IN CONE METRIC SPACES FOR RATIONAL CONTRACTIONS Pawan Kumar
Z.K. Ansari
Volume 13 Issue 2 125-132 Read more
84 ON A SPECIAL WEAKLY PROJECTIVELY SYMMETRIC RIEMANNIAN MANIFOLD Quddus Khan Volume 13 Issue 2 133-140 Read more
85 EVALUATION APPROACH TO LESSON PLANNING IN MATHEMATICS Narendra Kumar Singh
Ajay Kumar Yadav
Volume 13 Issue 2 141-148 Read more
86 A TALE OF TWO TREATISES (SAGA OF THE CONQUEST OF MT EVEREST OF NUMBER THEORY) P. V. Arunachalam Volume 13 Issue 2 149-162 Read more
87 RAMANUJAN'S EISENSTEIN SERIES OF LEVEL 3 AND 6, ITS APPLICATION K. R. Vasuki
R. G. Veeresha
E. N. Bhuvan
Volume 14 Issue 1 01-18 Read more
88 ON CERTAIN PRODUCT FORMULAS OF BASIC HYPERGEOMETRIC SERIES S.N. Singh
Satya Prakash Singh
Vijay Yadav
Volume 14 Issue 1 19-24 Read more
89 ON CERTAIN INTEGRALS INVOLVING PRODUCT OF HYPERGEOMETRIC FUNCTION AND H-FUNCTION Lalita Pandey Volume 14 Issue 1 25-30 Read more
90 GENERAL CLASS OF GENERATING FUNCTIONS AND ITS APPLICATIONS-I Kamlesh Bhandari Volume 14 Issue 1 31-34 Read more
91 CERTAIN CLASSES GENERATING FUNCTIONS ASSOCIATED WITH THE ALEPH-FUNCTION OF SEVERAL VARIABLES II Frederic Ayant Volume 14 Issue 1 35-46 Read more
92 STUDY OF GENERALIZED EXTENDED MITTAG-LEFFLER FUNCTION AND IT'S PROPERTIES Nidhi Jolly
Rashmi Jain
Volume 14 Issue 1 47-58 Read more
93 PROPERTIES OF CERTAIN CLASS OF ANALYTIC FUNCTIONS Ajai P. Terwase
Maslina Darus
Volume 14 Issue 1 59-64 Read more
94 A NEW APPROACH FOR ANALYTIC SOLUTION OF IMPULSIVE DELAY DIFFERENTIAL EQUATIONS Palwinder Singh
Sanjay K. Srivastava
Dinkar Sharma
Rajinder Kaur
Volume 14 Issue 1 65-72 Read more
95 ECCENTRIC AND SUPER ECCENTRIC SIGNED GRAPHS V. Lokesha
P. S. Hemavathi
S. Vijay
Volume 14 Issue 1 73-80 Read more
96 PBIB-DESIGNS AND ASSOCIATION SCHEMES FROM MINIMUM SPLIT DOMINATING SETS OF CERTAIN JUMP SIZES OF CIRCULANT GRAPHS V. R. Kulli
B. Chaluvaraju
M. Kumara
Volume 14 Issue 1 81-94 Read more
97 ON THE STABILITY OF COMMON NEIGHBOR POLYNOMIAL OF SOME GRAPHS Shikhi M.
Anil Kumar V.
Volume 14 Issue 1 95-102 Read more
98 ON INNER PRODUCT SPACES OVER ZEROSUMFREE SEMIRINGS Sushobhan Maity Volume 14 Issue 1 103-114 Read more
99 SEMI $\lambda$* CLOSED SETS AND NEW SEPARATION AXIOMS IN ALEXANDROFF SPACES Amar Kumar Banerjee
Jagannath Pal
Volume 14 Issue 1 115-134 Read more
100 STABILITY AND HOPF BIFURCATION ANALYSIS OF A PLANT-PEST-NATURAL ENEMY SYSTEM WITH DUAL GESTATION DELAY AS A BIOLOGICAL CONTROL STRATEGY Vijay Kumar
Joydip Dhar
Harbax S. Bhatti
Volume 14 Issue 1 135-150 Read more
101 INDUCTIVE AND DEDUCTIVE METHODS IN MATHEMATICS TEACHING Narendra Kumar Singh
Ajay Kumar Yadav
Volume 14 Issue 1 151-158 Read more
102 Planning capacity in Primary Health Care Under the Utilization of Type of Patients Dr. K.L. Muruganantha Prasad
D. Saraswathi
Volume 14 Issue 2 1-14 Read more
103 Solution of Telegraph Equation by Using Double Mahgoub Transform K. Thangavelu
M. Pradeep
K. Vinothini
Volume 14 Issue 2 15-20 Read more
104 Comparison of Type 2 Fuzzy Numbers with Normal and Crashing Activity in Construction Project A. Rajkumar
D. Helen
Volume 14 Issue 2 21-26 Read more
105 Certain new classes of Multivalent Functions of order Alpha and Type Beta M. Shanthi Volume 14 Issue 2 27-38 Read more
106 Relation Between the Orlicz Space of $\Chi_M^{\pi}$ and $\Chi_M^{\pi}(a)$ S. Thalapathiraj
B. Baskaran
Volume 14 Issue 2 39-44 Read more
107 Some Results in Fixed Point Theorems for Asymptotically Regular Mappings in G-Matric Spaces C. Rajesh
B. Baskaran
Volume 14 Issue 2 45-50 Read more
108 Topological Indices for Some New Type of Carbon Crystal A. Babu
J. Baskar Babujee
Volume 14 Issue 2 51-64 Read more
109 Reduced Forgotten Topological Indices of some Dendrimers Structures A. Subhashini
J. Baskar Babujee
Volume 14 Issue 2 65-74 Read more